# SDR AALA202102269013

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 32,363 hours, 13,102 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Lt Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMBOUT RIGHT DUCT PRESSURE FLUCTUATIONS FOLLOWED BY LEFT PACK  ILLUMINATION. PACK LIGHT INITIALLY CLEARED WITH TRIP RESET BUT RETURNED WITHIN 1 MINUTE. **SUPPLEMENTAL INFORMATION: ACCOMPLISHED TSM IAW JOB CARD 36-95-01 AND LEFT ENGINE BLEED REGULATOR CHANGED.
